Systems of essentially infinite-dimensional differential equations

  • V. M. Statkevych Нац. техн. ун-т України „КПI”, Київ


We investigate systems of differential equations with essentially infinite-dimensional elliptic operators (of the Laplace - Levy type). For nonlinear systems, we prove theorems on the existence and uniqueness of solutions. For a linear system, we give an explicit formula for the solution.
How to Cite
Statkevych, V. M. “Systems of Essentially Infinite-Dimensional Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 9, Sept. 2011, pp. 1257-62,
Research articles